# SDR REXA2022121502708

- Difficulty date: December 14, 2022
- Submitted: December 15, 2022
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 33,835 hours, 23,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670319941
- Condition: Corroded
- Location: Bs 349-364 S20r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STGR 20R, BETWEEN F.S.349 TO F.S.364, IS CORRODED.  REPLACED INTERCOSTAL ON FS 20R BETWEEN FS 349-364 IAW CRJ 900 SRM 51-42-06-001-001-A01
